RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2013, Issue 12, Pages 119–139 (Mi at6173)  

This article is cited in 5 scientific papers (total in 5 papers)

Topical issue

On certain problems of the structure of ultrafilters related to extensions of abstract control problems

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: We study the procedures for constructing ultrafilters in measurable spaces that are in a general sense based on Cartesian products. Our constructions intend to use ultrafilters as generalized elements in extension constructions for abstract reachability problems with asymptotic constraints. Constrains of this kind may arise, for instance, with sequential relaxation of boundary and intermediate conditions in control problems. In this case, families of sets of admissible regular controls in practically interesting cases represent filter bases, which makes it natural to use ultrafilters (maximal filters) that are admissible, in a certain sense, with respect to these families. We assume that counterparts of reachability sets considered in this work are sets in a topological space; the latter may be non-metrizable which occurs, for instance, in typical applications of the pointwise convergence topology. Such a topology may also be useful in impulse control problems, where one studies sheafs of motions as counterparts of reachability sets for exact and approximate satisfaction of trajectory constraints.

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2013, 74:12, 2020–2036

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: V. I. Gurman

Received: 04.02.2013

Citation: A. G. Chentsov, “On certain problems of the structure of ultrafilters related to extensions of abstract control problems”, Avtomat. i Telemekh., 2013, no. 12, 119–139; Autom. Remote Control, 74:12 (2013), 2020–2036

Citation in format AMSBIB
\Bibitem{Che13}
\by A.~G.~Chentsov
\paper On certain problems of the structure of ultrafilters related to extensions of abstract control problems
\jour Avtomat. i Telemekh.
\yr 2013
\issue 12
\pages 119--139
\mathnet{http://mi.mathnet.ru/at6173}
\transl
\jour Autom. Remote Control
\yr 2013
\vol 74
\issue 12
\pages 2020--2036
\crossref{https://doi.org/10.1134/S0005117913120060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000328621300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891516494}


Linking options:
  • http://mi.mathnet.ru/eng/at6173
  • http://mi.mathnet.ru/eng/at/y2013/i12/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, A. P. Baklanov, “On the question of construction of an attraction set under constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 40–55  mathnet  crossref  isi  elib
    2. Chentsov A.G., Baklanov A.P., “a Problem Related To Asymptotic Attainability in the Mean”, Dokl. Math., 90:3 (2014), 762–765  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. G. Chentsov, A. P. Baklanov, “On an asymptotic analysis problem related to the construction of an attainability domain”, Proc. Steklov Inst. Math., 291 (2015), 279–298  mathnet  crossref  crossref  isi  elib
    4. A. G. Chentsov, A. P. Baklanov, I. I. Savenkov, “Zadacha o dostizhimosti s ogranicheniyami asimptoticheskogo kharaktera”, Izv. IMI UdGU, 2016, no. 1(47), 54–118  mathnet  mathscinet  zmath  elib
    5. A. G. Chentsov, I. I. Savenkov, Yu. V. Shapar, “Odna zadacha na programmnyi maksimin pri ogranicheniyakh impulsnogo kharaktera”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:1 (2018), 91–110  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:159
    Full text:18
    References:41
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019